# SDR SWAA2021070685445

- Difficulty date: June 17, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXIT LIGHT ON HEADER PANEL AND R/H OF G-4 GALLEY DOES NOT ILLUMINATE DURING OPERATIONAL TEST / REMOVED AND REPLACED AFT SERVICE DOOR EMERGENCY EXIT LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CK GOOD.INSP D54
